# SDR 20001017SH017

- Difficulty date: June 22, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 1172312001
- Condition: Worn
- Location: Fuselage
- Part time: 510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATCHER/CREST COWLING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
